MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Catalog Number GJ-1412-22
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Integrity Problem (2978); Physical Property Issue (3008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # (b)(4).Analysis of the returned device consisted of a visual and functional evaluation, as well as a device history review.The examination determined that the reported incident is an isolated event and is not believed to have resulted from a manufacturing defect.We have assigned complaint number (b)(4) to this report.(b)(4).
 
Event or Problem Description
As reported: during tube feeding through gj tube, the hardened disc on top of the silicone pot on the j-side disconnected and prevented the use of this port from feeding tube connection.Patient was taken to the operating room for removal of gj tube and reinsertion of a new gj tube.

Brand Name
AMT G-JET
Common Device Name
LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key6639596
Report Number1526012-2017-00006
Device Sequence Number10928418
Product Code KNT
UDI-Device Identifier00842071101442
UDI-Public(01)00842071101442(17)191101(10)161205-208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2019
Device Catalogue NumberGJ-1412-22
Device Lot Number161205-208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1